# SDR CALA2018012900392

- Difficulty date: January 29, 2018
- Submitted: January 29, 2018
- Operation: Air carrier
- Aircraft: N67052
- Make and model: Boeing 767424ER
- Aircraft serial: 29447
- Aircraft time: 75,801 hours, 10,646 cycles
- System (JASC): 5240 · Service Doors
- Part: Flag
- Condition: Out Of Adjust
- Location: R4 Door
- Stage of operation: TX
- How discovered: C
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DOOR 4R YELLOW TAB ONLY COMES UP ONE THIRD NORMAL HEIGHT WHEN ARMED. ADJUSTED AND REPOSITIONED YELLOW "EMERGENCY ONLY" TAB. OK TO CONTINUE.
